# SDR ASAA2020010831804

- Difficulty date: January 6, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 46,806 hours, 14,029 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

1.25 FUEL IMBALANCE IN LEFT WING LOW TANK. RAN QRH AND DETERMINED IT WAS JUST AN IMBALANCE. BALANCED FUEL AND IT SEEMED TO HOLD STEADY. IN 55 MINUTES BETWEEN WAY POINTS WE WENT FROM PLUS 600 LBS FUEL TO NEGATIVE ONE THOUSAND EIGHT HUNDRED. FUEL TEMP WAS -30 C. GROUNDED - YES. PERFORMED FQIS OPERATIONAL TEST REF B737-800 AMM 28-41-00-710-801. TANK 1 QTY BLANK COUNT. FUEL SUMPED BOTH LH AND RH WING MAIN TANKS PER AMM 12-11-00. NO WATER FOUND IN SUMP JAR. PERF'D FQIS CURRENT FAULTS TEST AND GROUND TEST PER AMM 28-41-00-710-801. LAST INFLT FAULT SHOWS 19 LEGS AGO. HI-Z SHORT TO SHIELD. VERIFIED CKPT F/Q IND AGREE W/ REFUEL PANEL IND. REF ALTN FUELING PROCEDURES MANUAL. VERIFIED STICK READINGS FOR TANKS 1 & 2 AGREE WITH CKPT & REFUEL PANEL INDICATIONS UTILIZING STICK #3. REFUEL QTY INDS SELF-TEST NORMAL REF AMM 28-41-61-400-801 STEP H.(3). CROSSFEED VALVE FUNCTIONAL TEST OPS NRML REF AMM 28-22-00-730-802. WHEN IMBALANCE WAS NOTIFIED, THEY WERE BURNING CTR TANK, RT TANK WAS FULL, LT WAS 1.25 SHY OF FULL. WHEN CTR WAS USED, IMBALANCE WAS CORRECTED BY XFR. AT LWR ALT. LATER IN FLIGHT IMBALANCE HAD SHIFTED TO RT. WING 1.2 LWR THAN LT. SUSPECT LEFT WING FUEL QTY.
